Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 11, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Mar 30, 2007, 2:26 AM CDT for Red River County, Texas. It took effect at Mar 30, 2007, 2:32 AM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2007, 2:26 AM CDT (07:26 UTC)
- In effect from
- Mar 30, 2007, 2:32 AM CDT
- Expired
- Mar 30, 2007, 6:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Whole counties
County Red River County, TX
The radar
The Shreveport radar (KSHV), 172 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.4 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 378 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KSHV 300732 FFWSHV TXC387-301130- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 226 AM CDT FRI MAR 30 2007 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLASH FLOOD WARNING FOR... RED RIVER COUNTY IN NORTHEAST TEXAS... THIS INCLUDES THE CITY OF CLARKSVILLE... * UNTIL 630 AM CDT * AT 226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE AREA OF SHOWERS AND THUNDERSTORMS ACROSS RED RIVER COUNTY. EXCESSIVE HEAVY RAINFALL OF NEAR FOUR INCHES HAS FALLEN SINCE MIDNIGHT ACROSS THE WESTERN PORTION OF THE COUNTY FROM NEAR BOGATA TO JUST WEST OF CLARKSVILLE ONTO NEAR DETROIT AND BAGWELL TEXAS. THUNDERSTORMS CONTINUE TO TRAIN ACROSS THIS SAME AREA AND AN ADDITIONAL TWO TO FOUR INCHES OF RAIN WILL BE POSSIBLE ACROSS THIS REGION DURING THE PREDAWN HOURS THIS MORNING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3341 9530 3341 9479 3367 9477 3390 9526 $$ 13
1 follow-up statement
000 WGUS74 KSHV 301007 FFSSHV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 504 AM CDT FRI MAR 30 2007 TXC387-301014- RED RIVER TX- 504 AM CDT FRI MAR 30 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR RED RIVER COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE HEAVY RAINFALL THAT OCCURRED EARLIER ACROSS RED RIVER COUNTY TEXAS HAS DISSIPATED AND MOVED NORTHEAST OF THE COUNTY. WHILE THE HEAVY RAINFALL HAS ENDED...RUNOFF MAY NOT BE COMPLETE...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. LAT...LON 3341 9530 3341 9479 3367 9477 3390 9526 $$ 13
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 29, 9:43 PM CDT, 4 hours 43 minutes earlier.
Area forecast discussion, Mar 29, 9:43 PM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 943 PM CDT THU MAR 29 2007 .UPDATED DISCUSSION... LEADING EDGE OF THUNDERSTORM COMPLEX OVER CENTRAL TX PUSHED EASTWARD TO NEAR TYR AND QUITMAN. WITH APPARENT LIGHT RAIN SPREADING TO THE NORTH AND EAST OF THESE STORMS...HAVE INCREASED POPS NW HALF OF AREA...RAISING TO 80 PERCENT IN PROJECTED STG TSTM PATH...INCLUDING BOTH MENTION OF SVR AND HEAVY RAIN...WITH POPS TAPERING OFF TO THE SOUTH AND EAST. WATCH BOX MAY BE CONTEMPLATED LATER THIS EVENING. /VII/ && .AVIATION... MESO LOW IN NORTHCENTRAL TEXAS THIS EVENING PROGRESSING EASTWARD WILL BRING TSTMS TO TYR BY 03Z AND AFTER 06Z TO TXK...GGG AND LFK. EXPECT VSBYS TO BE REDUCED TO NEAR 1 MILE IN THE HEAVIEST STORMS WITH CIGS TEMPO 1 TO 3 KFT. OUTSIDE TSTMS...DEEP BOUNDARY LAYER MOISTURE WILL AGAIN BRING CIGS DOWN TO MVFR AFT 08Z MOST LOCATIONS...WITH OCCASIONAL IFR FROM INTERSTATE 20 SOUTHWARD. VSBYS ONLY 3-5 MI IN FOG. CONDITIONS IMPROVING BY 15Z TO VFR CIGS AROUND 4KFT. /14/ && .PRELIMINARY POINT TEMPS/POPS... SHV 63 83 64 76 / 40 20 30 70 MLU 60 83 62 79 / 10 10 10 60 DEQ 61 80 61 72 / 60 30 70 70 TXK 63 81 63 73 / 60 30 40 70 ELD 61 83 63 77 / 20 20 20 70 TYR 64 79 63 72 / 80 30 60 70 GGG 63 81 64 72 / 60 30 60 70 LFK 64 82 64 74 / 40 20 40 70 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
Hazardous weather outlook, Mar 29, 12:00 PM CDT, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT THU MAR 29 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-301100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT THU MAR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER EAST TEXAS AND SOUTHEAST OKLAHOMA THIS AFTERNOON...AS AFTERNOON INSTABILITY INTERACTS WITH THE SURFACE BASED INSTABILITY IN PLACE. HOWEVER...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER EXTREME NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND ADJACENT SOUTHWEST ARKANSAS TONIGHT...MAINLY NORTH OF A MOUNT PLEASANT TEXAS...TO ASHDOWN AND NASHVILLE ARKANSAS LINE...AS A COMPLEX OF STORMS TRANSLATE NORTHEAST FROM NORTH TEXAS INTO SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. SOME OF THESE STORMS MAY BECOME SEVERE TONIGHT OVER THESE AREAS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A STRONG UPPER LEVEL STORM SYSTEM OVER THE FOUR CORNERS REGION WILL SLOWLY BEGIN TO LIFT NORTHEAST INTO THE PLAINS BY EARLY SATURDAY. SHOWERS AND THUNDERSTORMS WILL BE IN PROGRESS ALONG AND AHEAD OF THE DRYLINE FRIDAY AFTERNOON OVER CENTRAL OKLAHOMA AND CENTRAL TEXAS... AND WILL LIFT NORTHEAST INTO EASTERN OKLAHOMA AND NORTHEAST TEXAS FRIDAY NIGHT AND EARLY SATURDAY. WHILE THESE STORMS MAY GRADUALLY WEAKEN SATURDAY MORNING ALONG THE INTERSTATE 30 CORRIDOR...ADDITIONAL REDEVELOPMENT WILL LIKELY OCCUR THROUGH THE DAY SATURDAY AS DAYTIME HEATING FURTHER DESTABILIZES THE ATMOSPHERE...AND LEFTOVER OUTFLOW BOUNDARIES FROM THE EARLIER STORMS HELP TO FOCUS NEW THUNDERSTORM DEVELOPMENT. THERE STILL REMAINS SOME UNCERTAINTY AS TO THE EXTENT AND THE SEVERITY OF THE STORMS FRIDAY NIGHT THROUGH SATURDAY...ALTHOUGH LARGE HAIL AND STRONG DAMAGING WINDS APPEAR TO BE THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN THE STRONGER STORMS...WHICH COULD PRODUCE FLOODING...MAINLY WHERE STORMS MOVE REPEATEDLY OVER THE SAME AREAS. STAY TUNED TO THE LATEST STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE IN SHREVEPORT CONCERNING THIS WEATHER SYSTEM. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED THIS EVENING AND TONIGHT OVER EXTREME NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND ADJACENT SOUTHWEST ARKANSAS. 15
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.